# SDR DALA2024121011577

- Difficulty date: December 7, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N123DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50042
- Aircraft time: 13,578 hours, 6,201 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL ON DEPARTURE DURING CLIMB. SMELL DISSIPATED AT CRUISE. C/W WORK CARD 0550-2001 ISOLATE SMOKE AND FUMES IN COCKPIT/CABIN . NOTE : #1 ENG ON MEL 36-12-00A. PRSOV AND HPV LOCKED CLOSED. NO FINDINGS NOTED. #1 ENG SUSPECTED SOURCE. C/W A220 EFIM SOLUTION ID 1-8449 ELIMINATION OF ODORS. R/R OF RECIRC FILTERS REF AMP A220 BD500-A-J21-22. (LP# 6562832)
